Couldn't find what you looking for?

TRY OUR SEARCH!

I was diagnosed with hepatitis C about 10 years ago. I am also schizophrenic and take the medications of Effexor XR, Geodon, and Wellbutrin. I have never had any problem with these medications. About 6 months ago I started having a very difficult time urinating and having bowel movements. In order to urinate, it was like a woman having a baby in that I had to "push" as hard as possible. Bowel movements were difficult too, with very mucusy stools and the feeling of never completing a movement. After about four months the mucus was apparent whether I had bowel movements or not. About two weeks ago a well known gastroenterologist/hep C doctor's receptionist informed me that I had too much ammonia in my system. I had to have a liver ultrasound (possibly for myeloma???). The ultrasound technician said she didn't see any abnormalities. This doctor is supposed to be the best Hep C doctor in the southeast, but he doesn't listen to me when I tell him symptoms. If they don't fit in his box he just says a sharp "No" and ignores what I tell him. I have called his nurse twice in the last two weeks to find out what the symptoms of too much ammonia are, but she won't return my calls. All doctors that I have talked to, a county M. D., a local D.O. that has a great reputation, a cancer doctor and my sister who has worked as office and back room assistant for 20 years for two cancer doctors say he is an excellent doctor, best in Florida. Could you tell me what these symptoms could mean, please. I am about to let this excellent doctor go because of his attitude. I am not afraid of dying. There is no cancer in my medical history or ancestors on my maternal side, but I know that is no guaranty. Paternal history is unknown.

Loading...

Maybe the medications are having some effect on your ammonia levels? I take Depakote and other psych meds.... the doctor had to lower my Depakote and may take me off of it because she said it can make the ammonia levels elevated and possibly cause kidney damage over time. Good luck.
Reply

Loading...